Décomposition formelle d'un système microdifférentiel aux points génériques
Annales de l'Institut Fourier, Volume 42 (1992) no. 4, p. 779-803

Let X be a complexe analytic manifolds and T * X its cotangent bundle. Let M be a coherent module over the ring of formal microdifferential operators on X. When the support (or characteristic variety) of M is a hypersurface, B. Malgrange has proved that we can decompose M in elementary systems at a generic point and after tensorization by the ring of microdifferential operators of q-fractionary order, for an appropriate integer q.

In this work, we generalize the above result: first for any not holonomic system and then for the holonomic systems.

Soit X une variété analytique complexe et T * XX son fibre cotangent. Soit M un module cohérent sur l’anneau des opérateurs microdifférentiels formels sur X. Dans le cas ou le support (ou variété caractéristique) de M est une hypersurface, B. Malgrange a démontre que M se décompose en systèmes élémentaires au point générique et après tensorisation par l’anneau des opérateurs microdifférentiels d’ordre q- fractionnaire avec q approprie.

Dans ce travail, on généralise le résultat cité : d’abord pour un système non holonome quelconque, et ensuite pour les systèmes holonomes.

@article{AIF_1992__42_4_779_0,
     author = {Rodrigues, Rui},
     title = {D\'ecomposition formelle d'un syst\`eme microdiff\'erentiel aux points g\'en\'eriques},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {42},
     number = {4},
     year = {1992},
     pages = {779-803},
     doi = {10.5802/aif.1309},
     mrnumber = {94g:32011},
     zbl = {0798.35015},
     language = {fr},
     url = {aif.centre-mersenne.org/item/AIF_1992__42_4_779_0}
}
Rodrigues, Rui. Décomposition formelle d'un système microdifférentiel aux points génériques. Annales de l'Institut Fourier, Volume 42 (1992) no. 4, pp. 779-803. doi : 10.5802/aif.1309. https://aif.centre-mersenne.org/item/AIF_1992__42_4_779_0/

[De]P. Deligne, Equations différentielles à points singuliers réguliers, Springer Lecture Notes, No. 163, Springer-Verlag, Berlin and New York, 1970. | MR 54 #5232 | Zbl 0244.14004

[KK]M. Kashiwara and T. Kawai, On holonomic systems of microdifferential equations. III-Systems with regular singularities, Pub. of RIMS, vol 17, No. 3 (1981). | MR 83e:58085 | Zbl 0505.58033

[KO]M. Kashiwara and T. Oshima, Systems of differential equations with regular singularities and their boundary value problems, Ann. of Math., 106 (1977), 145-200. | MR 58 #2914 | Zbl 0358.35073

[Le]A. Levelt, Jordan decomposition for a class of singular differential operators, Ark. Mat., 13 (1975), 1-27. | MR 58 #17962 | Zbl 0305.34008

[Ma1]B. Malgrange, Réduction d'un système microdifférentiel aux points génériques.1, Compositio Mathematica, vol. 44, Fasc. 1-3 (1981), 133-143. | Numdam | MR 84j:58118 | Zbl 0484.58031

[Ma2]B. Malgrange, Modules microdifférentiels et classes de Gevrey, Math. Anal. Apl., part B Adv. Math. Supl. Stud., vol 7B. | Zbl 0468.46026

[Ma3]B. Malgrange, L'involutivité des caractéristiques des systèmes différentiels et microdifférentiels, Sem. Bourbaki, 1977-1978, No 522. | Numdam | Zbl 0423.46033

[Ra]J.-P. Ramis, Dévissage Gevrey, Astérisque, 59/60 (1978), 173-204. | MR 81g:34010 | Zbl 0409.34018

[SKK]M. Sato, T. Kawai and M. Kashiwara, Microfunctions and Pseudodifferential Equations, Springer Lecture notes, No. 287, pp. 264-529, Springer-Verlag, Berlin and New York, 1973. | MR 54 #8747 | Zbl 0277.46039